Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online
Ask a Urologist   »  

Frequent urination. Blood glucose test is normal. On uroxitral. Any reason?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
I have urinated 8 times today. My bladder feels completely empty each time. No problem beginning or ending. Blood glucose was 83 3 months ago. One month ago had blood test and urine sample and all came out normal. No infections. I take 100 mg of uroxitral daily. This still doesn't seem normal. What other conditions could be indicated with these symptoms?

Posted Tue, 7 May 2013 in Urinary and Bladder Problems
Answered by Dr. Robert Galamaga 2 hours later
Hello and thanks for sending your question.

Your question is a very good one and I will work on providing you with some recommendations.

There are really two considerations in your case. It is possible that you might have a mild infection going on. A repeat urinalysis and urine culture would help to rule this out definitively. The other possibility would be if you're having issues with your prostate. I know you're on medication but it might be necessary to adjust your medication regimen if there is evidence of your prostate getting larger. This would be something you would have to discuss with your urologist.

Thanks again for sending your question. Please let me know if you have any additional specific concerns.

Dr Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor